Estamos realizando la búsqueda. Por favor, espere...
Abstract: We address the homogenization of a variational inequality posed in perforated media issue from a unilateral problem for the p-Laplacian. We consider the n-Laplace operator in a perforated domain of Rn, n = 3, with restrictions for the solution and its flux (the flux associated with the n-Laplacian) on the boundary of the perforations which are assumed to be isoperimetric. The solution is assumed to be positive on the boundary of the holes and the flux is bounded from above by a negative, nonlinear monotone function multiplied by a large parameter. A certain non periodical distribution of the perforations is allowed while the assumption that their size is much smaller than the periodicity scale is performed. We make it clear that in the average constants of the problem, the perimeter of the perforations appears for any shape.
Fuente: Doklady Mathematics March 2016, Volume 93, Issue 2, pp 140–144
Editorial: Maik Nauka-Interperiodica
Fecha de publicación: 01/03/2016
Nº de páginas: 5
Tipo de publicación: Artículo de Revista
Url de la publicación: https://link.springer.com/article/10.1134/S1064562416020046
DELFINA GOMEZ GANDARILLAS
MARIA EUGENIA PEREZ MARTINEZ
MIGUEL LOBO HIDALGO